# SDR UPS09854255

- Difficulty date: December 30, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 575514956
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A F/O WINDOW CRACKED AND FOUND CORROSION ON F/O'S WINDOW FRAME.  A/C WILL FERRY TO SDF - SAT.  REMOVED AND REPLACED LT AND RT COCKPIT WINDOW FRAME Z-ANGLES.  REF EA 008-5310-A1588 & EO DC8-5310-31796-A.
